Pacific Journal of Mathematics

Standard algebras.

R. D. Schafer

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 203-223.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983157

Mathematical Reviews number (MathSciNet)
MR0244332

Zentralblatt MATH identifier
0196.06101

Subjects
Primary: 17.40

Citation

Schafer, R. D. Standard algebras. Pacific J. Math. 29 (1969), no. 1, 203--223. https://projecteuclid.org/euclid.pjm/1102983157


Export citation

References

  • [1] A. A. Albert, Structureof algebras, Amer. Math. Soc. Colloq. Publ., Vol. 24, New York, 1939.
  • [2] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593.
  • [3] H. Braun and M. Koecher, Jordan-algebren, Springer-Verlag, 1966.
  • [4] Bruno Harris, Derivations of Jordan algebras, Pacific J. Math. 9 (1959), 495-512.
  • [5] G. P. Hochschild, Semisimplealgebras and generalized derivations, Amer. J. Math. 64 (1942), 677-694.
  • [6] N. Jacobson, General representation theory of Jordan algebras, Trans. Amer. Math. Soc. 70 (1951), 509-548.
  • [7] N. Jacobson, Structureand Representationsof Jordanalgebras, Amer. Math. Soc. Colloq. Publ. (to appear)
  • [8] Erwin Kleinfeld, Standard and accessible rings, Canad. J. Math. 8 (1956), 335-340.
  • [9] M. Koecher, On homogeneous algebras, Bull. Amer. Math. Soc. 72 (1966), 347-357.
  • [10] K. McCrimmon, Norms and noncommutativeJordan algebras, Pacific J. Math. 15 (1965), 925-956.
  • [11] K. McCrimmon,Structureand representations of noncommutative Jordan algebras, Trans. Amer. Math. Soc. 121 (1966), 187-199.
  • [12] A. J. Penico, The Wedderburn principaltheorem for Jordan algebras, Trans. Amer. Math. Soc. 7O (1951), 404-420.
  • [13] A. J. Penico, On the structure of standardalgebras (abstract), Proc. International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 1, p. 320; Amer. Math. Soc, Providence, R.I., 1952.
  • [14] R. D. Schafer, A theorem on the derivations of Jordan algebras, Proc. Amer. Math. Soc. 2 (1951), 290-294.
  • [15] R. D. Schafer, Representationsof alternativealgebras, Trans. Amer. Math. Soc. 72 (1952), 1-17.
  • [16] R. D. Schafer, Structureand representationof nonassociative algebras, Bull. Amer. Math. Soc. 61 (1955), 469-484.
  • [17] R. D. Schafer, On noncommutativeJordan algebras, Proc. Amer. Math. Soc. 9 (1958), 110-117.
  • [18] R. D. Schafer, An Introduction to nonassociative algebras, Academic Press, New York and London, 1966.